# SDR DU4R2006275

- Difficulty date: February 10, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N697DL
- Make and model: Boeing 757232
- Aircraft serial: 30318
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM FWD SIDE AT BS 1640 RBL 14 TO LBL 14.  REPAIRED FLOORBEAM BY CUTTING OUT CORRODED SECTION OF FLOORBEAM.  FABRICATED AND INSTALLED REPAIR SECTION 57-7/8" X 2" X 46-1/4" FROM BAC1505-100617, 2 EA REINFORCEMENT STRAPS 11" X 1" AND 10-1/2" X 1" FROM 7075-T6 .090 AND 2 EA REINFORCEMENT STRAPS 11" X 1" AND 10-1/2" FROM 7075-T6 .063, SUPPORT ANGLE 11" X 1.8" AND 10-3/8" X 1.8" FROM 7075-T6 .050, SUPPORT ANGLE 7-7/8" X 2-3/4" AND 7-3/8" X 2-3/4", U-CHANNEL STIFFENER 4-3/4" X 1-1/2" FROM 7075-T6 .063,  2 STIFFENER ATTACH ANGLES 7-3/4" X 2" AND 7-1/4" X 2" FROM 7075-T6 .050 AND FILLER FROM 7075-T6 .125 IAW DELTA B757 SRM 53-00-51 FIG 206.
